# SDR HEEA073010

- Difficulty date: May 14, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- System (JASC): 3140 · Central Computers
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT PANEL LIGHT WILL NOT EXTINGUISH.
